# SDR CALA2022080101930

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 51,849 hours, 14,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Dr 4r & 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3 EMER EXIT LGTS INOP REPLACED BATTERY PACKS OVER DOORS 4LEFT & 4RIGHT.
